Hi there. I'm not pregnant, but I can't find any other forums besides this and another to find out info about this. So if anyone has any info, let me know, thanks.
I'm going crazy, because a few months ago, I took one dose (2 pills in one day) of the plan B progesterone ("morning after pill")because the condom broke while I was having sex. Well, a little over a week afterwards, I took another 2 pills of Plan B as directed because I wanted to ensure that I wasn't pregnant after having unprotected sex on my period I think it was - but anyway, I was paranoid. Well, now my periods are horrible - and i expected them to be two periods or so afterwards like they said. But it's been 3 or 4 periods after taking the pills and I'm worried that it's not going to get better. It's insane - I always bleed for a couple days, then stop for a day, then start bleeding again, and my PMS lasts much longer and my body gets so puffed up for a couple weeks at a time that it makes me look as though I've gained 20 lbs, literally. My breasts also hurt a lot and are definitely enlarged. They are like mega-periods now. Previously, my periods weren't half as bad and the PMS nor the actual period lasted half as long. I am not currently sexually active and so I don't want to take any birth control. Is this going to get better eventually?? Even if it takes years?? Lol. Any advice or any comments would help. Thanks